# SDR CALA2019111601999

- Difficulty date: November 16, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 20,705 hours, 7,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Shorted
- Location: Seat 4 Ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY EXIT LIGHTS INOP FOUND ROW 4AB SHORTING OUT BLOWING FUSE IN CHARGER REPLACED BOTH LIGHTS AT SEAT 4AB
